# SDR GLBA2014111700465

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,018 hours, 46,267 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: NAS323130250
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RUDDER AILERON INTERCONNECT CABLE BROKE.  REPLACED THE AILERON RUDDER INTERCONNECT CABLE PN NAS323-13-0250 IAW MM 27-10-08.
